Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Banach space")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 6422

  • Page / 257

Export

Selection :

  • and

Uniqueness of the unconditional basis of 1(p) and p(1), 0 < p < 1ALBIAC, F; KALTON, N; LERANOZ, C et al.Positivity (Dordrecht). 2004, Vol 8, Num 4, pp 443-454, issn 1385-1292, 12 p.Article

A note on the duality mapping of a locally uniformly convex Banach spaceKARTSATOS, Athanassios G.Nonlinear analysis. 2009, Vol 71, Num 11, pp 5509-5512, issn 0362-546X, 4 p.Article

A note on Peano's Theorem on time scalesCICHON, Mieczysław.Applied mathematics letters. 2010, Vol 23, Num 10, pp 1310-1313, issn 0893-9659, 4 p.Article

GLOBAL SEQUENCE CONVERGENCE OF A LOCAL MINIMAX METHOD FOR FINDING MULTIPLE SOLUTIONS IN BANACH SPACESJIANXIN ZHOU.Numerical functional analysis and optimization. 2011, Vol 32, Num 10-12, pp 1365-1380, issn 0163-0563, 16 p.Article

Drazin spectrum of operator matrices on the Banach spaceSHIFANG ZHANG; HUAIJIE ZHONG; QIAOFEN JIANG et al.Linear algebra and its applications. 2008, Vol 429, Num 8-9, pp 2067-2075, issn 0024-3795, 9 p.Article

Uniqueness of symmetric basis in quasi-Banach spacesALBIAC, F; LERANOZ, C.Journal of mathematical analysis and applications. 2008, Vol 348, Num 1, pp 51-54, issn 0022-247X, 4 p.Article

A class of primary Banach spacesWARK, H. M.Journal of mathematical analysis and applications. 2007, Vol 326, Num 2, pp 1427-1436, issn 0022-247X, 10 p.Article

James constant for interpolation spacesBETIUK-PILARSKA, Anna; PHOTHI, Supaluk; PRUS, Stanisław et al.Journal of mathematical analysis and applications. 2011, Vol 382, Num 1, pp 127-131, issn 0022-247X, 5 p.Article

Constructive utility functions on Banach spacesALCANTUD, José C. R; MEHTA, Ghanshyam B.Journal of mathematical analysis and applications. 2009, Vol 350, Num 2, pp 590-600, issn 0022-247X, 11 p.Article

Espaces H1 et BMO de martingales abstraites = H1 and BMO spaces of abstract martingalesBROOKS, J. K; DINCULEANU, N; MEYER, P.-A et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1986, Vol 302, Num 17, pp 639-640, issn 0764-4442Article

Quelques résultats de représentation des amarts uniformes multivoques dans les espaces de Banach = Some representation results for multivalued uniform amarts in Banach spacesDINH QUANG LUU; SCHWARTZ, L.Comptes rendus des séances de l'Académie des sciences. Série 1, Mathématique. 1985, Vol 300, Num 2, pp 63-65, issn 0249-6291Article

On Sequentially Right Banach SpacesKACENA, Miroslav.Extracta mathematicae. 2011, Vol 26, Num 1, pp 1-27, issn 0213-8743, 27 p.Article

The Hitchhiker Guide to Categorical Banach Space Theory. Part ICASTILLO, Jesus M. F.Extracta mathematicae. 2010, Vol 25, Num 2, pp 103-149, issn 0213-8743, 47 p.Article

A Note on the Class of Superreflexive Almost Transitive Banach SpacesTALPONEN, Jarno.Extracta mathematicae. 2008, Vol 23, Num 1, pp 1-6, issn 0213-8743, 6 p.Article

On Weakiy Extremal Structures in Banach SpacesTALPONEN, Jarno.Extracta mathematicae. 2007, Vol 22, Num 2, pp 225-233, issn 0213-8743, 9 p.Conference Paper

ON THE JAMES AND VON NEUMANN-JORDAN CONSTANTS IN BANACH SPACESFENGHUI WANG; KALTON, Nigel J.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 2, pp 695-701, issn 0002-9939, 7 p.Article

On martingales with values in a complex Banach spaceGARLING, D. J. H.Mathematical proceedings of the Cambridge Philosophical Society. 1988, Vol 104, Num 2, pp 399-406, issn 0305-0041Article

La loi du logarithme itéré dans les espaces de Banach uniformément convexes = The law of the iterated logarithm an uniformly convex Banach spacesLEDOUX, M; MEYER, P.-A.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1985, Vol 300, Num 17, pp 613-616, issn 0764-4442Article

The distribution functions of finitely additive vector measures over Rq. IMASANI, P.Journal of mathematical analysis and applications. 1984, Vol 98, Num 1, pp 166-178, issn 0022-247XArticle

Quand l'espace des mesures à variation bornée est-il faiblement séquentiellement complet? = When is bounded variation measures space weakly sequentially complete?TALAGRAND, M.Proceedings of the American Mathematical Society. 1984, Vol 90, Num 2, pp 285-288, issn 0002-9939Article

Openness of the metric projection in certain Banach spacesPHELPS, R. R.Journal of approximation theory. 1984, Vol 42, Num 1, pp 70-79, issn 0021-9045Article

Continuity of metric projections in uniformly convex and uniformly smooth Banach spacesABATZOGLOU, T.Journal of approximation theory. 1983, Vol 39, Num 4, pp 299-307, issn 0021-9045Article

The principle of subordination and comparison theorems for approximation processes of abel-bounded orthogonal expansionsTREBELS, W.Tohoku Mathematical Journal. 1983, Vol 35, Num 3, pp 393-401, issn 0040-8735Article

M-propriétés des espaces de Banach = M-properties of Banach spacesROPARS, Yves.1983, V-113 fThesis

Stability of a mixed additive and cubic functional equation in quasi-Banach spacesNAJATI, Abbas; ZAMANI ESKANDANI, G.Journal of mathematical analysis and applications. 2008, Vol 342, Num 2, pp 1318-1331, issn 0022-247X, 14 p.Article

  • Page / 257